• Title of article

    A noncooperative elliptic system with p-Laplacians that preserves positivity Original Research Article

  • Author/Authors

    R. Man?sevich، نويسنده , , G. Sweers، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1999
  • Pages
    18
  • From page
    511
  • To page
    528
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Serial Year
    1999
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Record number

    856829